Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sur la représentation intégrale des certaines opérations linéaires. III
HTML articles powered by AMS MathViewer

by Nicolae Dinculeanu PDF
Proc. Amer. Math. Soc. 10 (1959), 59-68 Request permission
References
  • R. G. Bartle, N. Dunford, and J. Schwartz, Weak compactness and vector measures, Canadian J. Math. 7 (1955), 289–305. MR 70050, DOI 10.4153/CJM-1955-032-1
  • S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math. (2) 39 (1938), no. 4, 913–944. MR 1503445, DOI 10.2307/1968472
  • N. Bourbaki, Intégration, Livre VI, Chapter I-IV, Paris, 1952.
  • Nicolae Dinculeanu, Mesures vectorielles et opérations linéaires, C. R. Acad. Sci. Paris 246 (1958), 2328–2331 (French). MR 96771
  • —, Représentation intégrale de certaines opérations linéaires II, Compositio Math. à paraêtre. I. Gelfand, Abstrakte Funktionen und lineare Operatoren, Mat. Sb. vol. 4(46) (1938) pp. 68-124.
  • R. Godement, Sur la théorie des représentations unitaires, Ann. of Math. (2) 53 (1951), 68–124 (French). MR 38571, DOI 10.2307/1969343
  • M. Gowurin, Über die Stieltjessche Integration abstrakter Funktionen, Fund. Math. vol. 27 (1936) pp. 254-268.
  • A. Grothendieck, Sur les applications linéaires faiblement compactes d’espaces du type $C(K)$, Canad. J. Math. 5 (1953), 129–173 (French). MR 58866, DOI 10.4153/cjm-1953-017-4
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Co., Inc., New York, N. Y., 1950. MR 0033869, DOI 10.1007/978-1-4684-9440-2
  • Shizuo Kakutani, Concrete representation of abstract $(M)$-spaces. (A characterization of the space of continuous functions.), Ann. of Math. (2) 42 (1941), 994–1024. MR 5778, DOI 10.2307/1968778
  • Ivan Singer, Sur la meilleure approximation des fonctions abstraites continues à valeurs dans un espace de Banach, Rev. Math. Pures Appl. 2 (1957), 245–262 (French). MR 96965
  • Ivan Singer, Les duals de certains espaces de Banach de champs de vecteurs, Bull. Sci. Math. (2) 82 (1958), 29–40 (French). MR 96966
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00
  • Retrieve articles in all journals with MSC: 46.00
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 10 (1959), 59-68
  • MSC: Primary 46.00
  • DOI: https://doi.org/10.1090/S0002-9939-1959-0104149-9
  • MathSciNet review: 0104149